# SDR SCNA20201201390

- Difficulty date: November 24, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR SHEAR WEB STA 1016+3 WL 208 RBL 8.5.  REPAIRED AFT CABIN FLOOR SHEAR WEB AT STA 1016+3 WL 208, IAW ATS ET 20-03552 REV IR AND SCA EA 53-0073 REV 00 RBL 8.5.
